New bags under the eyes after Botox!! What can I do?
Your doctor will probably say this also but it’s sometimes hard to tell if the new bags are the allergies or the Botox. Allergies increase the irritation of the eyes and the eyelid skin which causes an increase in fluid in the tissue thus the puffiness. Usually a tiny drop of Botox under the lower eyelid wouldn’t make much difference but it’s possible with the extra fluid already there, the lymphatics just can’t keep up and – too much puffiness!
While the Botox is wearing off, talk to your doctor when she gets back but also try these simple measures in the meantime:
- reduce your salt intake and drink a ton of water
- reduce cheap carbs (anything with white flour or white sugar) – they also cause water retention
- sleep with an extra pillow at night to elevate your head a little
- lay on your back for 5 min in the morning with an ice pack over your eyes before you get up
- take those antihistamines as prescribed
Hope this helps,
Read Dr. Irwin’s article on a Guide to Botox and Dysport.